English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A hazard based approach to dependence tests for bivariate censored models

MPS-Authors
/persons/resource/persons45241

Rahnenführer,  Jörg
Computational Biology and Applied Algorithmics, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Janssen, A., & Rahnenführer, J. (2003). A hazard based approach to dependence tests for bivariate censored models. Mathematical Methods in Statistics, 11, 297-322.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-2C07-F
Abstract
There is no abstract available